A mathematical proposition

Vickery, Ann 2016, A mathematical proposition, Rabbit: a journal of nonfiction poetry, vol. 18, pp. 18-19.

Attached Files
Name Description MIMEType Size Downloads

Title A mathematical proposition
Author(s) Vickery, AnnORCID iD for Vickery, Ann orcid.org/0000-0002-6701-1017
Journal name Rabbit: a journal of nonfiction poetry
Volume number 18
Article ID 6
Start page 18
End page 19
Total pages 2
Publisher Rabbit (Cussonia Press)
Place of publication Melbourne, Vic.
Publication date 2016-06-01
ISSN 2200-9868
Keyword(s) Poetry
Language eng
Field of Research 199999 Studies In Creative Arts and Writing not elsewhere classified
Socio Economic Objective 970119 Expanding Knowledge through Studies of the Creative Arts and Writing
HERDC Research category J3 Poems
ERA Research output type X Not reportable
Copyright notice ©[2016, Rabbit]
Persistent URL http://hdl.handle.net/10536/DRO/DU:30088783

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 301 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Fri, 11 Nov 2016, 20:26:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.